We obtain results of existence and multiplicity of solutions for the second-order equation x'' + q(t)g(x) = 0 with x(t) defined for all t in ]0,1[ and such that x(t) goes to infinity as tends to 0+ and to 1-. We assume g having superlinear growth at infinity and q(t) possibly changing sign on [0, 1].

Mawhin, J., Papini, D., & Zanolin, F. (2003). Boundary blow-up for differential equations with indefinite weight. JOURNAL OF DIFFERENTIAL EQUATIONS, 188(1), 33-51 [10.1016/S0022-0396(02)00073-6].

Boundary blow-up for differential equations with indefinite weight

PAPINI, DUCCIO;
2003

Abstract

We obtain results of existence and multiplicity of solutions for the second-order equation x'' + q(t)g(x) = 0 with x(t) defined for all t in ]0,1[ and such that x(t) goes to infinity as tends to 0+ and to 1-. We assume g having superlinear growth at infinity and q(t) possibly changing sign on [0, 1].
Mawhin, J., Papini, D., & Zanolin, F. (2003). Boundary blow-up for differential equations with indefinite weight. JOURNAL OF DIFFERENTIAL EQUATIONS, 188(1), 33-51 [10.1016/S0022-0396(02)00073-6].
File in questo prodotto:
File Dimensione Formato  
37906_UPLOAD.pdf

non disponibili

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 236.67 kB
Formato Adobe PDF
236.67 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/4057
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo